# SDR C2XA05RI014

- Difficulty date: July 10, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- Aircraft time: 15,928 hours, 14,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE INSPECTION, EXIT ROW SIGN IN FRONT OF SEAT 3BC WAS FOUND INOP.  MAINTENANCE CHECK THE BULBS AND CLEANED THE CONTACTS.  OPERATIONAL TEST WAS PERFORMED SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
